# SDR 2001UALA01406

- Difficulty date: July 14, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 57,921 hours, 34,721 cycles
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: V62983
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

INBOARD FLAPS INDICATION LIGHT ILLUMINATED WHILE RAISING FLAPS.  AIRCRAFT RETURNED TO DEN. FOUND INBD FLAP HYD MOTOR LEAKING. REMOVED AND FOUND BEARINGS ROUGH, REPLACED WITH NEW REF MM27-53-19. CYCLED FLAPS SEVERAL TIMES, SYSTEM OPERATION NORMAL.
